| Model Number |
24681 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: a charger 12 x 60, 12atm, 75cm was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The returned device was attached to an encore inflation unit.Positive pressure was applied when liquid was observed to be leaking from a balloon pinhole located approximately 13mm proximal from the proximal markerband.An examination of the balloon material and markerbands identified no issues which could potentially have contributed to this complaint.The rated burst pressure for this device is 12 atmospheres as per charger specification.A visual and microscopic examination observed no damage to the tip of the device.A visual and tactile examination of the shaft of the device found no issues.A visual examination found no issues or damage to the markerbands of the device.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 19-mar-2021.It was reported that balloon leak occurred.The moderately stenosed target lesion was located in the moderately tortuous and moderately calcified lower extremity vein.A 12.0 x60, 75cm charger balloon catheter was selected for use but the bottom of the balloon was leaking saline contrast when flushed.The procedure was completed with another of the same device.There were no patient complications reported and the patient status was stable.However, returned device analysis revealed balloon pinhole.